# SDR CA020918012

- Difficulty date: September 17, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Cessna 550
- Aircraft time: 10,181 hours
- Engine: Pwa JT15D4
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Leaking
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE DISASSEMBLY OF THE ENGINE FOR HOT SECTION INSPECTION, AN OIL LEAK WAS DISCOVERED IN THE AREA OF THE 3.5 BEARING.
